# SDR SWAA2021081689562

- Difficulty date: June 30, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Loose
- Location: Bs 727 Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY STATION 727 RBL14; THE FWD END OF THE FLOOR TRACK IS NOT PROPERLY SECURED; POSSIBLY CAUSING DAMAGE TO THE FASTENER HOLES ON THE ATTACH STRUCTURE ; PICTURES ATTACHED / [01] REMOVED FASTENER ; FOUND FASTENER HOLE TO BE OUT OF LIMITATION PER SRM 53-00-53-1A-2 .; [02] REMOVED TWO EACH SMALL ATTACHED ANGLES. LOCATED; DRILLED AND DEBURRED TWO EACH ATTACH ANGLES PER SRM 51-40-02. OK TO ISNTALL.; [03] INSPECTED WORK PERFORMED AND OK TO INSTALL ANGLES. ON CORRECTIVE ACTION #2; [04] INSTALLED TWO EACH SMALL ATTACH ANGLES PER SRM 51-40-02.; [05] INSPECTED WORK ON CORRECTIVE ACTION #4.; [06] REPLACED ANGLES AND SECURED FLOOR TRACK PROPERLY PER SRM 51-40-02.; [07] INSPECTED WORK PERFORMED
